Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from non hodgkins lymphoma, preventive chemo finished. yellow glue like liquid coming from ears. Any medication?

I have a niece that has non hodgkins lymphoma , she has been in remission for a year, she just finished her preventive chemo in Dec of 2011. She now has yellow glue like liquid coming from her ears, she has tubes in her ears, she can hardly hear. She also is coughing up yellow and green she calls chunks. Her ENT says that there is nothing they can do. Can you help me get her started on getting better?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
She is very prone to infections due to the lymphoma.She definitely needs a good antibiotic for at least a week.Since you have not mentioned her age,Icannot tell you the actual dose required.Moxclav or Augmentin would be a good choice,along with a cough syrup like Zyrcold.she needs nasal drops for 5 days followed by steam inhalation.she will be better,the ear discharge and catarrhal cough wil resolve.
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor